Publication detail
Solvability of a nonlocal boundary value problem for linear functional differential equations
OPLUŠTIL, Z.
Czech title
Řešitelnost nelokální okrajové úlohy pro lineární funkcionální diferenciální rovnice
English title
Solvability of a nonlocal boundary value problem for linear functional differential equations
Type
journal article - other
Language
en
Original abstract
In the paper, the problem on the existence and uniqueness of a solution to the nonlocal problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c is studied. They are found conditions guaranteeing the unique solvability of considered problem.
Czech abstract
Je studována problematika existence a jednoznačnosti nelokální okrajové úlohy u'(t)=l(u)(t)+q(t), u(a)=h(u)+c. Jsou nalezeny podmínky zaručující jednoznačnou řešitelnost zvažované úlohy.
English abstract
In the paper, the problem on the existence and uniqueness of a solution to the nonlocal problem u'(t)=l(u)(t)+q(t), u(a)=h(u)+c is studied. They are found conditions guaranteeing the unique solvability of considered problem.
Keywords in Czech
Funkcionální diferenciální rovnice, nelokální okrajová úloha, jednoznačná řešitelnost, diferenciální nerovnost.
Keywords in English
Functional differential equation, nonlocal boundary value problem, unique solvability, differential inequality
RIV year
2013
Released
14.08.2013
Publisher
Springer
ISSN
1687-1847
Volume
2013
Number
1
Pages from–to
1–19
Pages count
19
BIBTEX
@article{BUT101368,
author="Zdeněk {Opluštil},
title="Solvability of a nonlocal boundary value problem for linear functional differential equations",
year="2013",
volume="2013",
number="1",
month="August",
pages="1--19",
publisher="Springer",
issn="1687-1847"
}